advertisement
Question
Posted by: scorpio | 2007/05/02

sex vs anti anxiety medication

Please help. I met a wonderful guy at the beginning of the year and we got along great. But after only 4 months, it seems we are having problems. The number one problem is our sex life. In the beginning it was great and I was initiating, but now I do not want it at all. If I never have sex again it would be ok. I have been on venlor 225mg for 5 months and realise this is a huge part of the problem. I feel flat, I never get happy and I never get sad.
But the problem is not only with me. He keeps on comparing me to how I was in the beginning. But in the beginning he was flirty and used foreplay. Now he uses none of that, he barely touches me and then he wants penetration. This does not work for me. I need a lot of work in the beginning to get me going. I have told him this, but nothing changes.
I want to cut my Venlor dosage, but feel I havent been on it long enough. What can I do to improve my relationship?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

OK, you are NOT on anti-anxiety medication --- you are taking an anti-depressant, which can indeed reduce libido, in a way that anti-anxiety meds do not. And CBT counselling is drug-free, interferes in no way with your sex life, and is highly effective in treating anxiety or depression. See a CBT counsellor to deal with your initial problem, and see a marriage / relationshipscounsellor together to work on the rest

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sideways | 2007/05/03

I so hear you, only I am a man and on a different med for anxiety with a lesser dosage but now entering my 5th month of meds, I am no longer that concerned with sex and when I am I can't ejaculate. This is becoming a major concern. I need the emds but don't want to lose my sex life and relationship as a result.

Reply to sideways

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement